Facebook Pixel
EmpowHER Guest

I saw my period January 6 I had unprotected sex January 12 I used postinor January 13, I had vaginal bleeding from January 18-January 21, Now I am yet to see my period as at today February 14. And I did a urine pregnancy test on Feb 10 & it was negative.

By Anonymous February 13, 2017 - 9:27pm
Rate This

Pls help a confused girl

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to our community with your concern. I think I can clear up any confusion.

Changes to the menstrual cycle are a reported side effect of emergency contraceptives. Some women will start their next period earlier or later than expected. This is usually not by more than five days. Flow might be lighter or heavier than normal.

You know the pill worked for you because you had vaginal bleeding.

Since you are sexually active, please choose and use some type of birth control regularly. Do not depend on an emergency contraceptive. In the long run, ECPs are more expensive and eventually become less effective.


February 14, 2017 - 7:39am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!